# SDR SWAA050271

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 60,337 hours, 44,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 1268
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R1 DOOR EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
